# SDR CALA2025011300111

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323352620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 35 STR 30 RH HOLE #2 HAS CRACK INDICATION APPEARS TO BE IN AFT SKIN LAYER AT 60%SH.   PERFORMED REPAIR OF HOLE #2 AT FR 35 STR 30 R IAW ECRA 5330-0737 THERE IS NO TERMINATING ACTION FOR THESE REPETITIVE INSPECTION R 1/ HAECO REO L25265 REV IR PART1 THE REPAIR ACCOMPLISHED IN PART EQUIREMENTS 2EA.
